# SDR REXA2017090800987

- Difficulty date: September 8, 2017
- Submitted: September 11, 2017
- Operation: Air carrier
- Aircraft: N8913A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7913
- Aircraft time: 27,491 hours, 25,060 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emregency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT NEAR BOARDING DOOR HAS BROKEN WIRES.  R & R THE EMERGENCY LIGHT IAW AMM 33-51-10. OPS CHECKED GOOD. OK FOR SERVICE.
